# SDR QXEA2017090500546

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,676 hours, 40,605 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWERPLANT MESSAGE ON ED AFTER CRUISE RPM WAS SET. ALL ENGINE INDICATIONS NORMAL. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS FOR FAULTS, NOTED FAULTS 122,130,134 ON NR 1 ENG. CHANNEL B. REMOVED AND REPLACED PEC WIRING HARNESS IAW AMM TASKS 77-30-00-000-801 & 77-30-00-400-801. OPS TEST CK GOOD AND FAULT CODES DID NOT REAPPEAR, A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
